Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|Funny123 - Wed Jul 07, 2010 2:00 pm||
I started the NuvaRing and I have noticed drastic weight gain. I want to take it out (had it in since 5/28) and resume Ocella usage, not using the pills on the dates that I hate the NuvaRing in. Is this acceptable? I have had sexual relations during the time the NuvaRing has been in. Please help.
|Debbie Miller, RN - Wed Jul 21, 2010 1:04 pm||
If you start taking the birth control pill the day following removal you should be fine to just continue your protection that way. This will continue your hormone levels in your body to prevent pregnancy. While no method except abstinence is 100% effective, your risk is no greater as you switch. If you miss a day or more you should use back up birth control for 7 days at the beginning of the pill use.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.